# SDR 2007UALA02055

- Difficulty date: June 17, 2007
- Submitted: June 20, 2007
- Operation: Air carrier
- Aircraft: N349UA
- Make and model: Boeing 737322
- Aircraft serial: 24253
- Aircraft time: 54,856 hours, 30,268 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

APU DETECTOR FAULT LIGHT ON AT ALL TIMES.  [07-10-07]  FOUND FAULTY APU FIRE DETECTOR M334. ALSO FOUND GROUND BROKEN AT LUG ON APU TAIL PIPE FIRE DETECTOR M515.  REPLACED FIRE DETECTOR M334 AND M515.
